I am losing much sleep over this. Any input is much appreciated.
I am currently taking GYNERA pills. I started my first pack on the second day of my period instead of the first. I had sex on the same day (yes, my second day of bleeding). And then again a week after that. I have not been missing any pills so far and I take them at the same time every night. But now my breasts feel so tender to the point of aching and I feel like I gained a pound or two. I’ve only 2 tablets left-I canNOT get pregnant.absolutely not. Please tell me what is going on-Please help!
Viewing 1 post (of 1 total)
The forum ‘Need Advice’ is closed to new topics and replies.
Need Get Help, Contact Us!
Manage Cookie Consent
The technical storage or access is strictly necessary for the legitimate purpose of enabling the use of a specific service explicitly requested by the subscriber or user, or for the sole purpose of carrying out the transmission of a communication over an electronic communications network.
The technical storage or access is necessary for the legitimate purpose of storing preferences that are not requested by the subscriber or user.
The technical storage or access that is used exclusively for statistical purposes.The technical storage or access that is used exclusively for anonymous statistical purposes. Without a subpoena, voluntary compliance on the part of your Internet Service Provider, or additional records from a third party, information stored or retrieved for this purpose alone cannot usually be used to identify you.
The technical storage or access is required to create user profiles to send advertising, or to track the user on a website or across several websites for similar marketing purposes.